# SDR SWAA2022080127889

- Difficulty date: July 11, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 AT FWD CARGO COMPARTMENT 2022-384002 / [01] UT EQUIPMENT P/N: 35DL; S/N: 091419910; DUE DATE: 26-JAN-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[03] PERFORMED PERMANENT REPAIR BTW BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED: ALUMINUM SHEET P/N 7075-T0-0.036 PO: 2021 245499; EXTRUSION P/N BAC1493-659 PO: 2021 149606 AND EXTRUSION P/N BAC1493-249 PO: 2021 147833 SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR BTW BS500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED: ALUMINUM SHEET P/N 7075-T0-0.036 PO: 2021 245499; EXTRUSION P/N BAC1493-659 PO: 2021 149606 AND EXTRUSION P/N BAC1493-249 PO: 2021 147833 SEE INDIVIDUAL SIGN OFF BELOW.RII
